# SDR CA110125015

- Difficulty date: January 20, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) UNCOMMANDED AUTOFEATHER/IFSD DURING CRUISE, THE PROPELLER FEATHERED UNCOMMANDED. THE PILOT COULD NOT MODULATE POWER EITHER IN AUTOMATIC OR MANUAL MODE. THE ENGINE WAS SHUT DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING IS ON-GOING.
